RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dolzhenko Evgenii Prokof'evich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 39
Presentations: 1

Number of views:
This page:1945
Abstract pages:11413
Full texts:3734
References:705
Professor
Doctor of physico-mathematical sciences (1965)
Birth date: 28.09.1934
E-mail:

http://www.mathnet.ru/eng/person8882
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220831

Publications in Math-Net.Ru
2014
1. E. P. Dolzhenko, S. V. Kolesnikov, “Boundary behavior of derivatives of conformal mappings of simply connected domains”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 5,  29–35  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:5 (2014), 205–210  scopus
2011
2. E. P. Dolzhenko, S. V. Kolesnikov, “The Behavior of Conformal Maps of Domains Near Convex Boundary Arcs”, Mat. Zametki, 90:4 (2011),  501–516  mathnet  mathscinet; Math. Notes, 90:4 (2011), 485–497  isi  scopus
3. E. P. Dolzhenko, “Bounds for the moduli of continuity for conformal mappings of domains near their accessible boundary arcs”, Mat. Sb., 202:12 (2011),  57–106  mathnet  mathscinet  zmath  elib; Sb. Math., 202:12 (2011), 1775–1823  isi  scopus
2002
4. E. P. Dolzhenko, A. V. Pokrovskii, “On Nonisolated Singular Points of Solutions to Linear Elliptic Equations with Constant Coefficients”, Tr. Mat. Inst. Steklova, 236 (2002),  153–157  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 143–147
5. E. P. Dolzhenko, V. I. Danchenko, “On the Boundary Properties of Solutions to the Generalized Cauchy–Riemann Equation”, Tr. Mat. Inst. Steklova, 236 (2002),  142–152  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 132–142
1999
6. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations with a sign-sensitive weight. Stability, applications to the theory of snakes and Hausdorff approximations”, Izv. RAN. Ser. Mat., 63:3 (1999),  77–118  mathnet  mathscinet  zmath; Izv. Math., 63:3 (1999), 495–534  isi  scopus
1998
7. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations with a sign-sensitive weight: existence and uniqueness theorems”, Izv. RAN. Ser. Mat., 62:6 (1998),  59–102  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1127–1168  isi  scopus
8. E. P. Dolzhenko, “On boundary properties of the components of polyharmonic functions”, Mat. Zametki, 63:6 (1998),  821–834  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 724–735  isi
1996
9. E. P. Dolzhenko, “Some remarks on the modulus of continuity of a conformal mapping of the disk onto a Jordan domain”, Mat. Zametki, 60:2 (1996),  176–184  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 130–136  isi
1994
10. E. P. Dolzhenko, E. A. Sevast'yanov, “Metric spaces of semicontinuous functions”, Mat. Zametki, 55:3 (1994),  48–58  mathnet  mathscinet  zmath; Math. Notes, 55:3 (1994), 271–276  isi
1992
11. E. P. Dolzhenko, “The work of D. E. Men'shov in the theory of analytic functions and the present state of the theory of monogeneity”, Uspekhi Mat. Nauk, 47:5(287) (1992),  67–96  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 71–102  isi
1987
12. E. P. Dolzhenko, V. I. Danchenko, “Mapping of sets of finite $\alpha$-measure by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987),  1309–1321  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:3 (1988), 621–633
13. E. P. Dolzhenko, V. I. Danchenko, “Mapping sets of locally finite length by a rational function”, Trudy Mat. Inst. Steklov., 180 (1987),  105–107  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 120–123
1985
14. E. P. Dolzhenko, G. Ts. Tumarkin, “N. N. Luzin and the theory of boundary properties of analytic functions”, Uspekhi Mat. Nauk, 40:3(243) (1985),  71–84  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:3 (1985), 79–95  isi
1979
15. E. P. Dolzhenko, “Boundary-value uniqueness theorems for analytic functions”, Mat. Zametki, 25:6 (1979),  845–855  mathnet  mathscinet  zmath; Math. Notes, 25:6 (1979), 437–442  isi
1978
16. E. P. Dolzhenko, E. A. Sevast'yanov, “On the dependence of properties of functions on their degree of approximation by polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978),  270–304  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:2 (1978), 255–288
1977
17. E. P. Dolzhenko, V. I. Danchenko, “Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  182–202  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 171–192
18. E. P. Dolzhenko, “On the dependence of the boundary properties of an analytic function on the rapidity of its approximation by rational functions”, Mat. Sb. (N.S.), 103(145):1(5) (1977),  131–142  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:1 (1977), 116–126  isi
1976
19. E. P. Dolzhenko, “On the differentiability of functions that can be approximated sufficiently well in the Hausdorff or uniform metric”, Dokl. Akad. Nauk SSSR, 230:4 (1976),  765–768  mathnet  mathscinet  zmath
20. E. P. Dolzhenko, E. A. Sevast'yanov, “On approximations of functions in the Hausdorff metric”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  768–770  mathnet  mathscinet  zmath
21. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations of functions in the Hausdorff metric by piecewise monotonic (in particular, rational) functions”, Mat. Sb. (N.S.), 101(143):4(12) (1976),  508–541  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:4 (1976), 449–477  isi
1974
22. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximation by rational functions in integral metrics and differentiability in the mean”, Mat. Zametki, 16:5 (1974),  801–811  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 1072–1078
1967
23. E. P. Dolzhenko, “Boundary properties of arbitrary functions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967),  3–14  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:1 (1967), 1–12
24. E. P. Dolzhenko, “A comparison of rates of rational and polynomial approximation”, Mat. Zametki, 1:3 (1967),  313–320  mathnet  mathscinet  zmath; Math. Notes, 1:3 (1967), 208–212
1966
25. E. P. Dolzhenko, “Uniform approximations by rational functions (algebraic and trigonometric) and global functional properties”, Dokl. Akad. Nauk SSSR, 166:3 (1966),  526–529  mathnet  mathscinet  zmath
26. E. P. Dolzhenko, “Behavior of the Fourier series of a continuous function depending on the rapidity of its approximation by rational functions (algebraic or trigonometric)”, Mat. Sb. (N.S.), 71(113):1 (1966),  43–47  mathnet  mathscinet  zmath
27. E. P. Dolzhenko, “Rational approximations and boundary properties of analytic functions”, Mat. Sb. (N.S.), 69(111):4 (1966),  497–524  mathnet  mathscinet  zmath
1965
28. E. P. Dolzhenko, “The smoothness of harmonic and analytic functions at the boundary points of a region”, Izv. Akad. Nauk SSSR Ser. Mat., 29:5 (1965),  1069–1084  mathnet  mathscinet  zmath
1964
29. E. P. Dolzhenko, “On the singularities of continuous harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964),  1251–1270  mathnet  mathscinet  zmath
30. E. P. Dolzhenko, “On the representation of continuous harmonic functions in the form of potentials”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964),  1113–1130  mathnet  mathscinet  zmath
1963
31. E. P. Dolzhenko, “Some metric properties of algebraic hypersurfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963),  241–252  mathnet  mathscinet  zmath
32. E. P. Dolzhenko, “Bounds for derivatives of rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963),  9–28  mathnet  mathscinet  zmath
33. E. P. Dolzhenko, “The removability of singularities of analytic functions”, Uspekhi Mat. Nauk, 18:4(112) (1963),  135–142  mathnet  mathscinet  zmath
1962
34. E. P. Dolzhenko, “On approximation on closed regions and on null-sets”, Dokl. Akad. Nauk SSSR, 143:4 (1962),  771–774  mathnet  mathscinet  zmath
35. E. P. Dolzhenko, “Properties of functions of several variables which can be sufficiently closely approximated by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962),  641–652  mathnet  mathscinet  zmath
36. E. P. Dolzhenko, “On the derivative numbers of complex functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962),  347–360  mathnet  mathscinet  zmath
37. E. P. Dolzhenko, “The rate of approximation by rational fractions and the properties of the functions”, Mat. Sb. (N.S.), 56(98):4 (1962),  403–432  mathnet  mathscinet  zmath
1961
38. E. P. Dolzhenko, “Some estimates concerning algebraic hypersurfaces and derivatives of rational functions”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1287–1290  mathnet  mathscinet  zmath
1960
39. E. P. Dolzhenko, “Differentiation of complex functions”, Dokl. Akad. Nauk SSSR, 130:1 (1960),  17–20  mathnet  mathscinet  zmath

2002
40. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Uspekhi Mat. Nauk, 57:1(343) (2002),  179–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:1 (2002), 183–190  isi
1996
41. S. P. Novikov, A. I. Aptekarev, E. P. Dolzhenko, V. A. Kalyagin, V. V. Kozlov, Yu. V. Nesterenko, M. K. Potapov, V. N. Sorokin, P. L. Ul'yanov, “Evgenii Mikhailovich Nikishin (on the fiftieth anniversary of his birth)”, Uspekhi Mat. Nauk, 51:2(308) (1996),  181–182  mathnet  mathscinet; Russian Math. Surveys, 51:2 (1996), 361–362  isi
1992
42. E. P. Dolzhenko, P. L. Ul'yanov, “Dmitrii Evgen'evich Men'shov (on the 100th anniversary of his birth)”, Uspekhi Mat. Nauk, 47:5(287) (1992),  5–14  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 1–11  isi
1989
43. I. A. Vinogradova, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, V. Ya. Kozlov, S. M. Nikol'skii, P. L. Ul'yanov, “Dmitrii Evgen'evich Men'shov (obituary)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  149–151  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 185–188  isi
1987
44. A. G. Vitushkin, A. A. Gonchar, E. P. Dolzhenko, V. V. Napalkov, A. M. Sedletskii, S. B. Stechkin, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev”, Mat. Zametki, 42:4 (1987),  483–493  mathnet  mathscinet; Math. Notes, 42:4 (1987), 765–772  isi

Presentations in Math-Net.Ru
1. Bounds for the moduli of continuity for conformal mappings of arbitrary Jordan domains
E. P. Dolzhenko
Differential geometry and applications
September 23, 2013 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019